Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

if i use weight loss medicine is it caused to my penis getting small and other problems like fatigue or low stamina…

i am 30 years old and my height is 5’8″. my body weight is 95KG. so i need to loss my weight. also i have a large chest like a lady. so i need to reduce that.currently i am planning to use the kohinoor gold and orgy oil.my question is what are product i have to use for the reduce my boobs and loss my weight. and also can i use this weight loss product with the kohinoor gold.


In: Products, Posted 5 years ago

banner
By: Level Rating Level Rating3 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Start with course of kohinoor Gold and orgy oil first and complete the course.
After that start with Morslim Z http://www.ayurvediccure.com/morslim.htm.

Both of your problems are completely different from each other.
So finish one course and then start with other.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner